# SDR ASAA1159975

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 12,446 hours, 4,036 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW4133
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 22,421 hours, 7,826 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC/CDU BITE CK FAIL NR 1 ENG SHORT TIME FAULT OF 50 HRS MESSAGE NR 73 20341 THE VMF POSITION SIGNAL IS OUT OF RANGE.  ACCOMPLISHED EEC BITE FAULT STILL ACTIVE EVERY LEG (73 20341 IS ONLY FAULT).  REF FIM 73 25 803 STEP F.(4): TABLE 205 PIN 16 34 SHOWS OPEN.  REPLACED HMU IAW AMM 73 21 10 000 801 F00.  ACCOMP HMU INSTALLATION TESTS PER M/M 71 00 00 700 ALL TESTS GOOD.  ACCOMP REPAIR CONFIRMATION PER FIM 73 25 00 810 803 F00.
